# SDR ASAA2017021419815

- Difficulty date: February 14, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 9,434 hours, 3,131 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED FOR CONT CABIN.  ACFT GROUNDED.  PERFORMED RT PACK ZONE TEMP CONT BITE IAW AMM 21-61-00. NO FAULTS FOUND CURRENT, HISTORY OR VERIFY. PERFORMED CABIN TEMPERATURE CONTROL AND INDICATION OPERATIONAL TEST IAW AMM 21-61-00. NO DEFECTS NOTED . NO FAULTS DURING TEST. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
